# SDR 2010FA0001163

- Difficulty date: November 9, 2010
- Submitted: November 9, 2010
- Operation: General aviation
- Aircraft: N5291W
- Make and model: Cessna 172S
- Aircraft serial: 172S9234
- Aircraft time: 3,915 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105362365
- Condition: Frayed
- Location: Rt Aileron
- Part time: 3,915 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(U72S) DURING PASE III INSP FOUND RT AILERON CONTROL CABLES FRAYED AGAINST PN 0522647-10, FAIRLEAD ASSY, FWD OF AILERON AUTOPILOT SERVO. BOTH CABLES PN 0510105-362 AND 0510105-365 EFFECTED.
